# SDR DALA2014080804475

- Difficulty date: August 5, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- Engine: Pwa JT8D219
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER BELOW OF MIXING TUBE SETTLEMENT AREA INNER SURFACE OF NOSE COWL AT RT ENGINE.  STIFFERNER REPLACED IAW DWG 5938038, REV "AL".
